MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-2020
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Joint Laxity (4526); Metal Related Pathology (4530); Joint effusion (4849)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 years and 8 months post the initial left total knee arthroplasty, the patient was revised due to mechanical instability and particle disease associated with pet wear.The patient was experiencing constant pain.Reported pain in relation to the tibia radiating to the pre-tibial region.Feeling of instability without falling to the ground.Increasingly reports pain and instability.Physical examination noted a cold knee, intact skin, marked pain over the tibial component and lateral tibial plateau, medial laxity with ligamentous endpoint, and non-tense joint effusion.Radiographs demonstrated osteolysis of the medial tibial plateau and medial femoral condyle.Ct findings noted cystic lesions involving both tibial plateaus and the tibial keel with evidence of polyethylene wear.Intraoperative findings include metallosis infiltration of quadriceps and patellar tendons, synovial hypertrophy with foreign-body granulomatous tissue, polyethylene debris within joint effusion, wear and partial fracture of the medial polyethylene insert, free polyethylene fragments, contained lateral femoral condyle defect (aori 2b), contained lateral tibial plateau defect (aori 2b), and mediolateral instability and positive anterior drawer test.The patient was revised with competitor prosthesis, tibial and femoral sleeves, and short uncemented tibial and femoral stems.Four intraoperative cultures were obtained; all negative.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 2F / 2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
352 377-1140
MDR Report Key25871599
Report Number1038671-2026-00917
Device Sequence Number8037125
Product Code JWH
UDI-Device Identifier10885862003904
UDI-Public10885862003904
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-45-2020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/20/2026
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale
Patient Weight75 KG